# SDR CALA0100213

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 55,394 hours, 30,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF AFT CARGO TORQUE BOX WEB CORRODED.  THE TORQUE BOX WEB AND ATTACHMENTS WERE REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-5, 51-10-4, 51-10-3, AND 51-30-2.
